Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 417, NWS Goodland, KS

July 27, 2016Decatur County, Sheridan County, Thomas County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jul 27, 2016, 11:57 PM CDT for Decatur County, Sheridan County, Thomas County, Kansas. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2016, 11:57 PM CDT (04:57 UTC)
Expired
Jul 28, 2016, 12:30 AM CDT
In force
33 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Decatur County, KS, Sheridan County, KS, Thomas County, KS

The radar

The Goodland radar (KGLD), 106 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 28, 12:20 AM CDTHAIL 2Rexford, KSSOCIAL MEDIA REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 5.0 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2016-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 172 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2016-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
172 J/kg
Mixed-layer CIN
-290 J/kg
Mixed-layer LCL
2474 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-90 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

406 
WUUS53 KGLD 280457
SVRGLD
KSC039-179-193-280530-
/O.NEW.KGLD.SV.W.0417.160728T0457Z-160728T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1157 PM CDT WED JUL 27 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL DECATUR COUNTY IN NORTHWESTERN KANSAS...
  NORTHEASTERN THOMAS COUNTY IN NORTHWESTERN KANSAS...
  SHERIDAN COUNTY IN NORTHWESTERN KANSAS...

* UNTIL 1230 AM CDT

* AT 1156 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 4 MILES SOUTHWEST OF DRESDEN TO NEAR
  REXFORD...MOVING SOUTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HOXIE...REXFORD...SELDEN...MENLO...DRESDEN...TASCO AND ANGELUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3928 10023 3916 10070 3956 10077 3966 10038
TIME...MOT...LOC 0456Z 330DEG 33KT 3957 10046 3944 10072 

HAIL...1.25IN
WIND...60MPH
 
$$

JRM
1 follow-up statement
632 
WWUS53 KGLD 280506
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1206 AM CDT THU JUL 28 2016

KSC039-280516-
/O.CAN.KGLD.SV.W.0417.000000T0000Z-160728T0530Z/
DECATUR KS-
1206 AM CDT THU JUL 28 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL DECATUR COUNTY
IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3916 10070 3956 10077 3957 10058 3957 10034
      3928 10023
TIME...MOT...LOC 0506Z 329DEG 32KT 3950 10041 3942 10070 

$$

KSC179-193-280530-
/O.CON.KGLD.SV.W.0417.000000T0000Z-160728T0530Z/
THOMAS KS-SHERIDAN KS-
1206 AM CDT THU JUL 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHEASTERN THOMAS AND SHERIDAN COUNTIES...

AT 1206 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTH OF DRESDEN TO 4 MILES SOUTHEAST OF
REXFORD...MOVING SOUTHEAST AT 35 MPH.

HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HOXIE...REXFORD...SELDEN...MENLO...TASCO...ANGELUS AND SEGUIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3916 10070 3956 10077 3957 10058 3957 10034
      3928 10023
TIME...MOT...LOC 0506Z 329DEG 32KT 3950 10041 3942 10070 

HAIL...2.00IN
WIND...60MPH
 
$$

JRM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 7:18 PM CDT, 4 hours 39 minutes earlier.

Area forecast discussion, Jul 27, 7:18 PM CDT, 4 hours 39 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
618 PM MDT WED JUL 27 2016

.UPDATE...
Issued at 554 PM MDT Wed Jul 27 2016

Difficult forecast for tonight as near term models...especially
CAM's are far too aggressive as with respect to convective
initiation as convective coverage has been very isolated. Seeing
some attempts at towering cu along old outflow...but so far it
does not appear that thunderstorm development will occur in the
immediate near term. A few impressive storms in southeast Wyoming
in advance of weak h5 trough. Not confident to remove thunder
chances from the evening...but have dialed back coverage through
3z quite a bit.

&&

.SHORT TERM...(This evening through Thursday)
Issued at 147 PM MDT Wed Jul 27 2016

The short term forecast focus will be on the possibility of
thunderstorms across the central high plains region from late this
afternoon through tonight and again Thursday afternoon into Thursday
night.

The Central High Plains region remains under an increasingly
northwest flow aloft with the upper level high pressure area over
the southern Great Basin region and a trough over the Mississippi
valley region deepening in response to a series of short wave trough
moving through the upper flow into the central plains.  These waves
will continue to track through the forecast area both this evening
and again on Thursday afternoon and evening.  This is favorable
timing for thunderstorm enhancement this evening and tomorrow
afternoon.  While the possibility for isolated severe thunderstorms
exists this evening, there is a stronger possibility of severe
storms on Thursday as there will be better moisture and shear
available for storms to work with. Supercell thunderstorms are
possible late in the day, likely continuing into Thursday night.

.LONG TERM...(Thursday night through Wednesday)
Issued at 147 PM MDT Wed Jul 27 2016

The extended period will start with a ridge in the western CONUS and
a trough in the eastern CONUS. This will bring an upper level
northwest flow over the CWA Thursday evening through late Friday
night/early Saturday morning. Come Saturday, the trough will begin
to push east and the ridge will move over the CWA.

Thursday night will have the greatest potential for storms across
the region. There is a mid-level shortwave that will move over the
CWA from the late afternoon through the overnight hours which will
help with lift. That, in combination with favorable instabilty
factors of: MUCAPEs 2500-3500 J/kg, effective bulk shear around 55-
65 kts, dew points around 55-65 degrees Fahrenheit and lapse rates
at 7+ C/km; will create a favorable environment for storms to
develop. Large hail and damaging winds are possible where supercells
develop; an isolated tornado or two can not be ruled out.
Based off the current model runs the GFS and NAM differ slightly on
location of the strongest storm potential, yet timing are very
similar. The NAM has the majority of the CWA under a higher
potential for severe storms, whereas the GFS has the severe
potential more in the eastern half of the CWA. This differs slightly
from the 06Z run of the GFS; so time will tell where the strongest
storms will develop.

Friday, another round of storms is possible but does not look as
severe of a threat as Thursday. The trough begins to push further
south and east, so the strongest storm potential looks to be south
and southeast of the CWA. The current NAM model run shows the region
to be dry Friday but the GFS and European have precipitation
potential in the late afternoon into the evening, with the GFS
keeping PoP chances into the overnight hours. Instability factors do
not look impressive, with MUCAPEs only abound 1000-2000 J/kg and
weak lapse rates and effective bulk shear.

Saturday through Wednesday, look to be fairly similar in upper level
pattern and precipitation potential. The region will be impacted by
a ridge but each day, excluding Sunday which is expected to be dry,
mid-level shortwaves move through the general flow and could
potentially help initiate some isolated storms. Moisture from the
Gulf of California and Arizona will potentially make its way up into
the region each afternoon and evening, which will be the main source
of moisture. As the end of the extended period approaches, the GFS
and European start to differ slightly on upper level pattern. The
GFS has the region still impacted by a more amplified ridge with a
trough skimming the northwest states and the European has more of a
zonal flow over the region with the trough skimming the north
central states. Overall, the model differences don't seem to be
making a major impact on the CWA at this time, but will be keeping
an eye on it as the middle of next week approaches.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 532 PM MDT Wed Jul 27 2016

Low confidence forecast expected tonight as near term guidance
greatly overdoing thunderstorm coverage...but with persistent
outflow boundary moving north through the area cannot rule out a
storm or two firing along it. Most likely scenario will be for vfr
conditions to prevail through the night. Some morning showers are
possible...but with high cloud bases do not expect a big impact.
More significant...organized convection will develop across the
area on Thursday. This will likely have an impact on
terminals...but will not expected to occur until around 00z.

&&

.GLD Watches/Warnings/Advisories...
KS...NONE.
CO...NONE.
NE...NONE.
&&

UPDATE...JRM
SHORT TERM...LOCKHART
LONG TERM...CLT
AVIATION...JRM
Hazardous weather outlook, Jul 27, 11:41 AM CDT, 12 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1041 AM MDT WED JUL 27 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-281645-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
1041 AM MDT WED JUL 27 2016 /1141 AM CDT WED JUL 27 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON ACROSS
PORTIONS OF SOUTHWEST NEBRASKA. STORMS WILL BECOME SCATTERED AND
INCREASE IN INTENSITY THROUGH THE LATE AFTERNOON AND EVENING
AS THEY SPREAD ACROSS NORTHWEST KANSAS AND NORTHEAST COLORADO.
ISOLATED STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING
WINDS AS THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA BY THURSDAY
AFTERNOON AND WILL BECOME NUMEROUS THROUGH THE EVENING AND
OVERNIGHT HOURS. MANY OF THESE STORMS MAY BECOME SEVERE WITH LARGE
HAIL...DAMAGING WINDS...AND EVEN A FEW TORNADOES POSSIBLE.
LOCALIZED HEAVY RAINFALL IS ALSO A POSSIBILITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Jul 27, 11:20 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1020 PM MDT WED JUL 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 PM     HAIL             13 S WHEELER            39.57N 101.71W
07/27/2016  E1.75 INCH       SHERMAN            KS   EMERGENCY MNGR

&&

JMARTIN
Local storm report, Jul 27, 11:23 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1023 PM MDT WED JUL 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1022 PM     HAIL             GOODLAND                39.35N 101.71W
07/27/2016  M1.00 INCH       SHERMAN            KS   NWS EMPLOYEE

&&

JN
Special weather statement, Jul 27, 11:28 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1128 PM CDT WED JUL 27 2016

NEZ080-081-280445-
RED WILLOW NE-HITCHCOCK NE-
1128 PM CDT WED JUL 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HITCHCOCK AND
SOUTHWESTERN RED WILLOW COUNTIES UNTIL 1145 PM CDT...

AT 1128 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES SOUTHWEST OF MCCOOK...MOVING SOUTHEAST AT 35 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MCCOOK...CULBERTSON AND DANBURY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4026 10096 4032 10071 4001 10033 4001 10084
TIME...MOT...LOC 0428Z 321DEG 33KT 4016 10072

JRM
Local storm report, Jul 27, 11:34 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1034 PM MDT WED JUL 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HAIL             GOODLAND                39.35N 101.71W
07/27/2016  M1.50 INCH       SHERMAN            KS   NWS EMPLOYEE

&&

024
Special weather statement, Jul 27, 11:40 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1140 PM CDT WED JUL 27 2016

KSZ014-015-280500-
THOMAS KS-SHERIDAN KS-
1140 PM CDT WED JUL 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN THOMAS AND
NORTHWESTERN SHERIDAN COUNTIES UNTIL MIDNIGHT CDT...

AT 1140 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR REXFORD...OR 14 MILES NORTHWEST OF HOXIE...MOVING SOUTH AT 25
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
REXFORD AND MENLO.

LAT...LON 3934 10079 3956 10087 3957 10062 3957 10060
      3940 10049
TIME...MOT...LOC 0440Z 339DEG 23KT 3944 10069

JRM
Special weather statement, Jul 27, 11:41 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1141 PM CDT WED JUL 27 2016

KSZ002-280500-
RAWLINS KS-
1141 PM CDT WED JUL 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RAWLINS COUNTY UNTIL
MIDNIGHT CDT...

AT 1141 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTHEAST OF ATWOOD...MOVING SOUTHEAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ATWOOD...LUDELL AND BLAKEMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3985 10116 3989 10094 3972 10080 3973 10111
TIME...MOT...LOC 0441Z 302DEG 14KT 3977 10097

JRM

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 9:39 PM CDTSpecial Weather StatementGLDRawlins36 min
Jul 27, 10:08 PM CDTSpecial Weather StatementGLDCheyenne22 min
Jul 27, 10:20 PM CDTSevere Thunderstorm WarningGLDCheyenne40 min
Jul 27, 10:21 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins, Sherman, Thomas39 min
Jul 27, 10:27 PM CDTSevere Thunderstorm WarningGLDCheyenne, Sherman22 min
Jul 27, 10:42 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins, Sherman, Thomas48 min
Jul 27, 10:58 PM CDTTornado WarningGLDSherman17 min
Jul 27, 10:59 PM CDTSevere Thunderstorm WarningGLDSherman46 min
Jul 27, 11:06 PM CDTSevere Thunderstorm WarningGLDCheyenne, Sherman24 min
Jul 27, 11:10 PM CDTSevere Thunderstorm WarningGLDSherman, Thomas22 min
Jul 27, 11:21 PM CDTSevere Thunderstorm WarningGLDSherman, Thomas39 min
Jul 27, 11:29 PM CDTSevere Thunderstorm WarningGLDSherman31 min
Jul 27, 11:36 PM CDTSevere Thunderstorm WarningGLDLogan, Sherman, Thomas, Wallace39 min
Jul 27, 11:40 PM CDTSpecial Weather StatementGLDSheridan20 min
Jul 27, 11:41 PM CDTSpecial Weather StatementGLDRawlins19 min
Jul 27, 11:46 PM CDTSevere Thunderstorm WarningGLDSheridan, Thomas14 min
Jul 27, 11:48 PM CDTSevere Thunderstorm WarningGLDRawlins27 min
Jul 27, 11:52 PM CDTSevere Thunderstorm WarningGLDSherman, Wallace38 min
Jul 27, 11:56 PM CDTSevere Thunderstorm WarningGLDWallace49 min
Jul 28, 12:00 AM CDTSevere Thunderstorm WarningGLDDecatur, Rawlins23 min
Jul 28, 12:01 AM CDTTornado WarningGLDWallace29 min
Jul 28, 12:09 AM CDTSevere Thunderstorm WarningGLDLogan, Sherman, Wallace20 min
Jul 28, 12:19 AM CDTSevere Thunderstorm WarningGLDRawlins, Thomas29 min
Jul 28, 12:22 AM CDTTornado WarningGLDWallace10 min
Jul 28, 12:25 AM CDTSevere Thunderstorm WarningGLDGove, Logan50 min
Jul 28, 12:28 AM CDTSevere Thunderstorm WarningGLDGreeley, Wallace23 min
Jul 28, 12:29 AM CDTSevere Thunderstorm WarningGLDSheridan31 min
Jul 28, 12:30 AM CDTSpecial Weather StatementGLDDecatur15 min
Jul 28, 12:34 AM CDTFlash Flood WarningGLDWallace2 hr
Jul 28, 12:46 AM CDTSevere Thunderstorm WarningGLDGreeley, Wallace, Wichita25 min
Jul 28, 12:57 AM CDTSevere Thunderstorm WarningGLDGreeley, Wichita25 min
Jul 28, 12:59 AM CDTFlash Flood WarningGLDSheridan3 hr
Jul 28, 1:01 AM CDTSpecial Weather StatementGLDSheridan14 min
Jul 28, 1:10 AM CDTSevere Thunderstorm WarningGLDSheridan16 min
Jul 28, 1:10 AM CDTTornado WarningGLDGreeley, Wichita8 min
Jul 28, 1:12 AM CDTSpecial Weather StatementGLDRawlins18 min
Jul 28, 1:14 AM CDTSpecial Weather StatementGLDWichita46 min
Jul 28, 1:17 AM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins28 min
Jul 28, 1:20 AM CDTSevere Thunderstorm WarningGLDGreeley, Wichita25 min
Jul 28, 1:33 AM CDTSevere Thunderstorm WarningGLDGove, Logan, Sheridan, Thomas20 min
Jul 28, 1:39 AM CDTSevere Thunderstorm WarningGLDDecatur, Graham, Norton, Sheridan22 min
Jul 28, 1:45 AM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins9 min
Jul 28, 2:02 AM CDTSpecial Weather StatementGLDGraham13 min
Jul 28, 2:29 AM CDTSpecial Weather StatementGLDRawlins16 min
Jul 28, 2:53 AM CDTSpecial Weather StatementGLDRawlins22 min
Jul 28, 3:05 AM CDTSevere Thunderstorm WarningGLDCheyenne40 min
Jul 28, 3:43 AM CDTSevere Thunderstorm WarningGLDCheyenne, Sherman47 min
Jul 28, 4:23 AM CDTSevere Thunderstorm WarningGLDLogan, Sherman, Thomas, Wallace52 min
Jul 28, 5:35 AM CDTSpecial Weather StatementGLDSherman25 min
Jul 28, 10:33 AM CDTSpecial Weather StatementGLDSherman, Thomas42 min
Jul 28, 11:17 AM CDTSpecial Weather StatementGLDLogan, Wallace43 min
Jul 28, 11:20 AM CDTSpecial Weather StatementGLDCheyenne40 min
Jul 28, 11:56 AM CDTSpecial Weather StatementGLDWichita34 min
Jul 28, 12:00 PM CDTSpecial Weather StatementGLDRawlins30 min
Jul 28, 2:21 PM CDTSpecial Weather StatementGLDRawlins39 min
Jul 28, 3:01 PM CDTSpecial Weather StatementGLDDecatur, Norton, Rawlins44 min
Jul 28, 3:09 PM CDTSevere Thunderstorm WarningGLDDecatur, Rawlins51 min
Jul 28, 3:27 PM CDTSevere Thunderstorm WarningGLDNorton33 min
Jul 28, 3:51 PM CDTSevere Thunderstorm WarningGLDDecatur, Graham, Norton39 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.